# SDR 08FDEA03165

- Difficulty date: July 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16192
- Condition: Cracked
- Location: Rt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RT WING SLAT NR 2 FOUND CRACK ON INNER SKIN.
